# SDR SWAA2025122947743

- Difficulty date: December 1, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 51,234 hours, 31,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FWD SLIDE SHROUD GIRT BAR ATTACHMENT FITTING IS LOOSE.    REMOVED AND REPLACED FWD ENTRY DOOR FWD SLIDE SHROUD GIRT BAR ATTACHMENT FITTING FASTENERS PER SRM 51-40-02.
